# SDR HALA2012091400210

- Difficulty date: September 14, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 2,347 hours, 419 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Out Of Limits
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DECENT "NAV ALTI DISCREPANCY" ALTIMETERS SHOWED UP TO A 300' DIFFERENCE.  PERFORMED AMM 34-13-00-740-803A, ADR SYS TEST, NO FAULT NOTED, ACFT IS OK FOR SVC.
